# SDR CALA2024071800245

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 53,086 hours, 31,631 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 NACELLE HAS 2EA  LOOSE RIVETS 6OCLOCK POS PIC UPDATE PIC UPDATE MUST BE REPAIRED NO LATER THAN 600 FH, 750 FC, 100 DAYS DIP 72-DIP PLEASE RE-SUBMIT.  DO NOT CHECK SDR, SFR, MAJOR REPAIR. MUST BE REPAIRED NO LATER THEN NEXT 600 FH, 750 FC, 100 DAYS TOMC APPROVES THE 54-DIP FOR THE E1 INLET LIP SKIN HAS 2 LOOSE FASTENERS IN ZONE K1 AT 0600 POSITION.  PER THE V2500 GOODRICH SRM, 54-10-00, TABLE 101, REPAIR FASTENERS WITH IN 600 FLT HOURS, 750 CYCLES OR 100 DAYS WHICHEVER OCCURS FIRST.  EXAMINE FOR INCREASE IN FASTENER LOSS AFTER EVERY FLIGHT. NOTE THIS IS NOT AN SDR.  SDR WAS SELECTED IN ERROR. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED CONTROL #: SOURCE DOCUMENT: V2500 SRM 54 REPETITIVE  LABOR HOURS: 0002 GROUND TIME: 0000 TERMINATING LABOR HOURS: 0003 GROUND TIME: 0003 TOMC APPROVED: QC REVIEWED RECORDS UPDATE...RM TA   M&E: 17-9954-8-0892 S/N: 0842 LIMIT: *** SEE BELOW ***   NHA: 31-7200-9-0001  NHA S/N: 842  RIR: EACH FC "TOMC M METERED" TA:100DAYS/750FC/600FH WHICHEVER OCCURS FIRST....RM CONTROL #: N/A     SOURCE DOCUMENT: V2500 SRM 54-10-00 REMOVED SDR REQUIREMENT. RIVETS REPLACED ON LOG PAGE 8649000.
